Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having stomach ache and lose motions, feeling pukish. Suggest Medicine? - Online Doctor Chats

Date : 03-Jun-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor:How can I help you?
User:doctor i have a stomach ache and lose motions since morning
User:feeling pukish
User:kindly suggest medicine
Doctor:May I know your age?
Doctor:How many episodes of loose stools did you have?
User:31 age
User:3 episodes
Doctor:May I know if you have any history of outside food eating?
User:yes doctor i have lunch outside generally when i am in office in fact ystrday also i had sandwiches
Doctor:Let me brief you.
Doctor:The symptoms you have seems like an infection probably due to parasites (ameobiasis).
Doctor:or a bacteria.
Doctor:you would need a course of antibiotic like ciprofloxacin and tinidazole combination which can be obtained using a prescription.
Doctor:As I cannot give a prescription, I suggest you to please consult a nearby doctor and get a prescription.
Doctor:In the mean time, you can take the following.
Doctor:1. ORS fluids if you are feeling dehydrated.
Doctor:2. Tab. Sporolac 1 tablet twice a day for 2 days.
User:ok doctor thanks
Doctor:3. Antivomiting pill like domstal once or twice a day for a day or two.
Doctor:4. Drink enough fluids and if the stomach pain is severe
Doctor:antispasmodics like tab. meftal can be taken.
Doctor:Have you followed?
Doctor:Do you have any other query?
User:no doctor thanks
User:i hve noted down
Doctor:Thanks for consulting me.
Doctor:Bye for now.
User:thanks for help dr XXXXXXX
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor